Journal of Nonlinear Mathematical Physics

Volume 11, Issue 1, February 2004, Pages 13 - 20

Reduction of Order for Systems of Ordinary Differential Equations

Authors
C. Wafo Soh, F.M. Mahomed
Corresponding Author
C. Wafo Soh
Received 30 March 2003, Accepted 11 May 2003, Available Online 1 February 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.1.3How to use a DOI?
Abstract
The classical reduction of order for scalar ordinary differential equations (ODEs) fails for a system of ODEs. We prove a constructive result for the reduction of order for a system of ODEs that admits a solvable Lie algebra of point symmetries. Applications are given for the case of a system of two second-order ODEs which admits a solvable four-dimensional Lie algebra of point symmetries.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 1
Pages
13 - 20
Publication Date
2004/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - C. Wafo Soh
AU  - F.M. Mahomed
PY  - 2004
DA  - 2004/02
TI  - Reduction of Order for Systems of Ordinary Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 20
VL  - 11
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.1.3
DO  - https://doi.org/10.2991/jnmp.2004.11.1.3
ID  - Soh2004
ER  -